# SDR 98ZZZX4202

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23TJ
- Make and model: Israel 1125
- Aircraft serial: 023
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D25W343001010
- Condition: Damaged
- Location: Cockpit
- Part time: 672 hours
- Component: Sierracin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON 102-21, DISCOVERED SEALANT EXTRUDING OUT OF THE WINDSHIELD.  PRESUMABLY UNCURED SEALANT SQUEEZED OUT UNDER PRESSURIZATION.  THIS PORTION OF THE WINDSHIELD IS ASSEMBLED BY THE WINDSHIELD MFG AND IS NOT FIELD SERVICEABLE.  WINDSHIELD ASSY REPLACED WITH NEW.  CYCLES, 373.
